New ``convexified'' concentration inequalities

Talagrand, Michel . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (10) :1367-1370

Locate this article in:

Bibtex

@article{CIS-124700,
  Author = {Talagrand, Michel},
  Title = {New ``convexified'' concentration inequalities},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {10},
  Year = {1995},
  Pages = {1367--1370},
  Keywords = {Geometric probability, Limit theorems, Stochastic ordering, inequalities in probability theory}
}

Similar articles